# SDR UPS07849992

- Difficulty date: June 6, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 79,027 hours, 26,870 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fs 1766 L10r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 AFT PRESS BULKHEAD RT L10R AREA 2EA CRACKS AT STA 1766.  CUT OUT DAMAGED AREA AT STA 1766 L10R IAW SRM 53-2-5 FIG 14A.  FABRICATED AND INSTALLED REPAIR DOUBLER, FINGER DOUBLER, AND FILLER AT STA 1766 L10R IAW SRM 53-2-5 FIG 14A, AND SRM TR 53-194.  THIS REPAIR REQUIRES A DAMAGE TOLERANCE INSP INITIAL AT 16,000 LANDINGS AND REPETIVE INSP AT 4,000 THERE AFTER IAW TR 53-194.
